:: Volume 16, Issue 1 (9-2022) ::
JSS 2022, 16(1): 41-62 Back to browse issues page
Infinite Time Ruin Probability in the Risk Model of Excess Loss Reinsurance
Abouzar Bazyari * , Morad Alizadeh
Abstract:   (2118 Views)
In this paper, the collective risk model of an insurance company with constant surplus initial and premium when the claims are distributed as Exponential distribution and process number of claims distributed as Poisson distribution is considered. It is supposed that the reinsurance is done based on excess loss, which in that insurance portfolio, the part of total premium is the share of the reinsurer. A general formula for computing the infinite time ruin probability in the excess loss reinsurance risk model is presented based on the classical ruin probability. The random variable of the total amount of reinsurer's insurer payment in the risk model of excess loss reinsurance is investigated and proposed explicit formulas for calculating the infinite time ruin probability in the risk model of excess loss reinsurance. Finally, the results are examined for Lindley and Exponential distributions with numerical data. 
Keywords: Ruin Probability, Initial Increase, Excess Loss Reinsurance, Lindley Distribution.
Full-Text [PDF 624 kb]   (808 Downloads)    
Type of Study: Research | Subject: Probabilty and Applications
Received: 2021/04/4 | Accepted: 2022/09/1 | Published: 2022/08/2



XML   Persian Abstract   Print



Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 16, Issue 1 (9-2022) Back to browse issues page